Table of Content

Open Access

ARTICLE

Generalized Extrapolation for Computation of Hypersingular Integrals in Boundary Element Methods

Jin Li1, Ji-ming Wu2, De-hao Yu1
LSEC, ICMSEC, Academy of Mathematics and System Science, Chinese Academy of Sciences, Beijing 100190 .
Laboratory of Computational Physics, Institute of Applied Physics and Computational Mathematics, P. O. Box 8009, Beijing 100088, P. R. China.

Computer Modeling in Engineering & Sciences 2009, 42(2), 151-176. https://doi.org/10.3970/cmes.2009.042.151

Abstract

The trapezoidal rule for the computation of Hadamard finite-part integrals in boundary element methods is discussed, and the asymptotic expansion of error function is obtained. A series to approach the singular point is constructed and the convergence rate is proved. Based on the asymptotic expansion of the error functional, algorithm with theoretical analysis of the generalized extrapolation are given. Some examples show that the numerical results coincide with the theoretic analysis very well.

Keywords


Cite This Article

Li, J., Wu, J., Yu, D. (2009). Generalized Extrapolation for Computation of Hypersingular Integrals in Boundary Element Methods. CMES-Computer Modeling in Engineering & Sciences, 42(2), 151–176.



This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 826

    View

  • 679

    Download

  • 0

    Like

Share Link

WeChat scan